# SDR SWIA202405310025

- Difficulty date: May 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 46,573 hours, 30,615 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASSIFICATION OF THE DAMAGE IAW THE GMM 3-26, AIRCRAFT REPAIRS MAJOR/MINOR  (FILED CLOSED)DAMAGE IS CLASSIFIED AS  MAJOR REPAIR IAW GMM 3-26
